Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  Periodic attractors for the varactor equation
 
 
Title: Periodic attractors for the varactor equation
Author: Bartuccelli, Michele V.
Deane, Jonathan H. B.
Gentile, Guido
Appeared in: Dynamical systems
Paging: Volume 22 (2007) nr. 3 pages 365-377
Year: 2007-09
Contents: We consider a class of differential equations,  [image omitted], with  [image omitted] and  [image omitted], describing one-dimensional dissipative systems subject to a periodic forcing. For p = 1 the equation describes a resistor--inductor--varactor circuit, hence the name “varactor equation”. We concentrate on the limit cycle described by the trajectory with the same period as the forcing; numerically, for γ large enough, it appears to attract all trajectories which remain bounded in phase space. We find estimates for the basin of attraction of this limit cycle, which are good for large values of γ. Also, we show that the results extend to the case of quasi-periodic forcing, provided the frequency vector ω satisfies a Diophantine condition — for instance, the Bryuno or the standard Diophantine condition.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands